# SDR 2001F00099

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 356644400
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT ILLUMINATED 4 MINUTES AFTER TAKEOFF.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT WHEEL WELL FIRE SENSING ELEMENT.  (M)
